# SDR REXA2013122102230

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 15,383 hours, 9,725 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED STEERING INOPERATIVE CAUTION MESSAGE. FOLLOWED QRH MESSAGE CLEARED AND CONTINUED FLIGHT. UPON EXTENDING GEAR FOR LANDING, MESSAGE RETURNED, CREW FOLLOWED QRH AND DECLARED AN EMERGENCY.  TAXIED TO THE GATE USING RUDDER AND ENGINE CONTROLS.  REPLACED STEERING MANIFOLD IAW 32-51-50.  ALL OPS CHECKED GOOD.
